# SDR ASAA0480125

- Difficulty date: February 29, 2004
- Submitted: April 11, 2004
- Operation: Air carrier
- Aircraft: N968AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53016
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 95200089
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING HV6-CHECK, FOUND MID PIT LOWER PAN, STRAP HAS CORROSION.  REMOVED DAMAGED STRAP, FABRICATED AND INSTALLED REPLACEMENT STRAP IAW MD80 SRM 53-05.  (M)
